Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Taking clomid. Trying fro conception. Spotting, weight gain and nausea. Pregnancy test negative. What is happening?

Hello, I am 23 and me and my husband have been trying to get pregnant for 3years I went to my Obgyn and I was put on clomid 50mg I have taking it for 3months and this month I was 2days late starting my cycle and when I did start it was almost black in color I have gained some weight and I have been a.little nausea but I took a pregnancy test it was negative... please help me by telling me if you know what might be yapping with me
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Sometimes urine pregnancy test may not detect early pregnancy.
So you once go for ultrasound to find out the possibility of pregnancy.
If there is no pregnancy, then the bleeding you are having could be scanty flow during periods.
That can occur due to many causes like anemia, thyroid abnormalities, PCOS etc.
Black color can be seen due to collected blood in the uterus.
For more details you can ask me through:
Take care.

Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor